Ask The Doctor > Questions & Answers > Can I take 800 ibuprofen while taking 100 mg of

Can I take 800 ibuprofen while taking 100 mg of

Patient: Can I take 800 ibuprofen while taking 100 mg of losartan potassium. My head hurts really bad

 

 

Doctor: Hello,Welcome to ATD.Thank you for the query.Ibuprofen decreases effects of losartan by opposing drug effects. Co mbination may reduce blood pressure reducing effect of losartan.You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications.Here are some ways you can find relief, without medication:Apply an ice pack to the painful area of your head. Try placing it on your forehead, temples, or the back of your neck.Take a warm bath or shower; take a nap; or take a walk.Ask someone to rub your neck and back, or treat yourself to a massage.Apply gentle, steady rotating pressure to the painful area of your head with your index finger and/or thumb. Maintain pressure for seven to 15 seconds, then release. Repeat as needed.Rest, sit, or lie quietly in a low-lit room. Close your eyes and try to release the tension in your back, neck, and shoulders.If you have excessive muscle contractions in the neck, it may be helpful to perform physical therapy exercises every day.Hope this helps. Take care.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment